MAUDE Adverse Event Report: WELCH ALLYN INC. SPOT LXI BPWST+ ENG 110V; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)

WELCH ALLYN INC. SPOT LXI BPWST+ ENG 110V; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Model Number 450T0-E1
Medical Device Problem Codes Electrical Shorting (2926); Flare or Flash (2942)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported power supply had a short.The power cord flashed and now no longer works.This report was filed in our complaint handling system as complaint (b)(4).
 
Additional Manufacturer Narrative
No further information is available on the devices at this time.Hillrom has requested for the power cord to be returned in order to conduct a thorough analysis.Hillrom will submit a final report with the investigation conclusion on this event.
 
Additional Manufacturer Narrative
The spot vital signs lxi measures systolic and diastolic pressure (excluding neonates), pulse rate, temperature (oral, adult axillary, pediatric axillary, rectal, and ear), and pulse oximetry (spo2) as well as calculates mean arterial pressure (map).Furthermore, spot vital signs lxi allows the entry of height, weight, respiration rate, and pain level.Spot vital signs lxi also calculates body mass index (bmi) following height and weight entry.For protection against shock, electrically powered welch allyn medical devices are designed, validated and manufactured per the isolation standards in "iec 60601-1".The standard is referenced in the instructions for use.This assures that the mains power is isolated to prevent injury to the patient and user from the mains electrical power.As the device was not returned by the customer, a thorough investigation into the reported malfunction could not be performed.Although the reported event did not result in a serious injury, the report of power supply having a short and power cord flashing could contribute to a serious injury or death, if the malfunction were to recur.Therefore, hillrom considers this complaint a reportable malfunction.
 
Event or Problem Description
Customer reported power supply had a short.The power cord flashed and now no longer works.This report was filed in our complaint handling system as complaint #(b)(4).

Brand Name
SPOT LXI BPWST+ ENG 110V
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
WELCH ALLYN INC.
4341 state street
skaneateles falls NY 13153
Manufacturer Contact
frances coote
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key16875831
Report Number1316463-2023-00103
Device Sequence Number5822458
Product Code MWI
UDI-Device Identifier00732094003673
UDI-Public732094003673
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number450T0-E1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2023
Supplement Date Received by Manufacturer04/12/2023
Initial Report FDA Received Date05/05/2023
Supplement Report FDA Received Date06/27/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown